TITLE

SHORT-TERM TOLERABILITY OF MORNIFLUMATE IN PATIENTS WITH CUTANEOUS HYPERSENSITIVITY REACTIONS TO NON-STEROIDAL ANTI-INFLAMMATORY DRUGS

AUTHOR(S)
MERO, F.; NETTIS, E.; ALOIA, A. M.; DI LEO, E.; FERRANNINI, A.; VACCA, A.
PUB. DATE
January 2013
SOURCE
International Journal of Immunopathology & Pharmacology;Jan-Mar2013, Vol. 26 Issue 1, p26
SOURCE TYPE
Academic Journal
DOC. TYPE
Article
ABSTRACT
No abstract available.
ACCESSION #
91993424

 

Related Articles

  • Morniflumate: Erythema, labial angioedema and paraesthesia: 2 case reports.  // Reactions Weekly;Nov2013, Issue 1477, p23 

    An abstract of the article "Short-term tolerability of morniflumate in patients with cutaneous hypersensitivity reactions to non-steroidal anti-inflammatory drugs," by F. Mero and colleagues is presented.

  • Nonsteroidal anti-inflammatories.  // Reactions Weekly;Mar2015, Vol. 1544 Issue 1, p173 

    The article presents case reports of 18 patients who developed immediate cutaneous hypersensitivity reactions to nonsteroidal anti-inflammatories.

  • Prednisone.  // Reactions Weekly;2/21/2009, Issue 1240, p36 

    The article presents cases of three women who experienced hypersensitivity reactions while receiving prednisone. The patients have history of hypersensitivity to aspirin and nonsteroidal anti-inflammatory agents (NSAIDS). All three patients tolerated dexamethasone in treating their...

  • Anaphylactic shock induced by diclofenac. Dux, Shlomo; Groslop, Itamar; Garty, Moshe; Rosenfield, Joseph B. // British Medical Journal (Clinical Research Edition);6/11/1983, Vol. 286 Issue 6381, p1861 

    Focuses on a case of anaphylactic shock induced by diclofenac. Effects of using diclofenac in treating a patient with mild diabetes; Inhibition of macrophage migration test by diclofenac; Manifestations of hypersensitivity reactions to non-steroidal anti-inflammatory drugs.

  • Alergia i nadwrażliwość na niesterydowe leki przeciwzapalne. BOCHENEK, GRAŻYNA // Alergia Astma Immunologia;cze2012, Vol. 17 Issue 2, p57 

    Nonsteroidal anti-inflammatory drugs (NSAIDs) are currently the second most frequent source of hypersensitivity reactions to drugs, preceded only by antibiotics. The term hypersensitivity describes objectively reproducible symptoms initiated by exposure to a specific stimulus at a dose tolerated...

  • Cross-Reactive Reactions to Nonsteroidal Anti-Inflammatory Drugs. Viola, Marinella; Quarantino, Donato; Gaeta, Francesco; Rumi, Gabriele; Caruso, Cristiano; Romano, Antonino // Current Pharmaceutical Design;9/21/2008, Vol. 14 Issue 27, p2826 

    Introduction: Nonsteroidal anti-inflammatory drugs (NSAIDs) are among the most frequent causes of adverse drug reactions, particularly in patients with asthma and chronic idiophatic urticaria. Many subjects report cutaneous and/or respiratory symptoms and, less frequently, anaphylactic shock...

  • Provocation tests with the offending nonsteroidal anti-inflammatory drugs in patients with urticaria/angioedema reactions. Zisa, Giuliana; Riccobono, Francesca; Bommarito, Luisa; D'Antonio, Cristian; Calamari, Ambra Marianna; Poppa, Mariangela; Moschella, Maria Adele; Di Pietrantonj, Carlo; Galimberti, Maurizio // Allergy & Asthma Proceedings;Sep/Oct2012, Vol. 33 Issue 5, p421 

    The provocation test (PT) with the suspected drug represents the gold standard in the diagnosis of non-IgE hypersensitivity reactions to nonsteroidal anti-inflammatory drugs (NSAIDs). Nevertheless, there is no consensus regarding the clinical management of suspected NSAID-sensitive patients....

  • Intolerance Reactions due to the Selective Cyclooxygenase Type II Inhibitors Rofecoxib and Celecoxib. KRUSE, ROLAND; RUZICKA, THOMAS; GREWE, MARKUS // Acta Dermato-Venereologica;May2003, Vol. 83 Issue 3, p183 

    Intolerance reactions due to the ingestion of non-steroidal anti-inflammatory drugs (NSAIDs) are frequent emergencies. It is thought that inhibition of the isoenzyme cyclooxygenase type I (COX-1) is responsible for the common NSAID-associated adverse effects, whereas inhibition of COX-2 is...

  • Management of patients with nonaspirin-exacerbated respiratory disease aspirin hypersensitivity reactions. Saff, Rebecca R.; Banerji, Aleena // Allergy & Asthma Proceedings;Jan/Feb2015, Vol. 36 Issue 1, p34 

    Because of widespread use, nonsteroidal anti-inflammatory drugs (NSAIDs) are the second most common cause of all adverse drug reactions, with hypersensitivity reported in ∼1% of the population. NSAID hypersensitivity can be categorized into five types by the underlying disease, symptoms of...

  • Nonsteroidal anti-inflammatories.  // Reactions Weekly;Nov2015, Vol. 1576 Issue 1, p204 

    The article presents a study of 123 paediatric patients, with a history of hypersensitivity to paracetamol, aspirin, flurbiprofen, naproxen, ketoprofen and/or ibuprofen, who were hospitalised with suspected nonsteroidal anti-inflammatory drugs (NSAID) hypersensitivity.

Share

Read the Article

Courtesy of THE LIBRARY OF VIRGINIA

Sorry, but this item is not currently available from your library.

Try another library?
Sign out of this library

Other Topics